# SDR AWXA200600238

- Difficulty date: February 6, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 26,744 hours, 10,195 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 114193637
- Part serial: TR6655
- Condition: Corroded
- Location: Lt Mlg
- Part time: 26,744 hours, 10,195 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING ENGINEERING MODIFICATION, M4L32101, MAINTENANCE DISCOVERED CORROSION LOCATED ON THE LT MLG ACTUATOR OUTBOARD ATTACH PIN.  PIN WAS REMOVED AND REPLACED IAW M4L32101.
